Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 100

  • Showing results for a modified search because your search retrieved no results.
1.

The drug hypersensitivity syndrome: what is the pathogenesis?

Sullivan JR, Shear NH.

Arch Dermatol. 2001 Mar;137(3):357-64. No abstract available.

PMID:
11255340
3.

Nonanaphylactic drug disorders.

Solensky R, Gruchalla RS.

Clin Allergy Immunol. 2002;16:411-33. Review. No abstract available.

PMID:
11577551
4.

[Misleading or rare cutaneous drug reactions].

Souteyrand P, d'Incan M, Parent S.

Rev Prat. 2000 Jun 15;50(12):1329-33. French.

PMID:
10972075
5.

[Drug-induced hypersensitivity syndrome: DIHS].

Tohyama M, Hashimoto K.

Arerugi. 2007 Nov;56(11):1346-50. Review. Japanese. No abstract available.

PMID:
18059145
6.

Allergic reactions to drugs: involvement of T cells.

Pichler WJ, Yawalkar N.

Thorax. 2000 Oct;55 Suppl 2:S61-5. Review. No abstract available.

7.

Herpesviruses in patients with drug hypersensitivity syndrome: culprits, cofactors or innocent bystanders?

Tas S, Simonart T.

Dermatology. 2006;213(4):273-6. No abstract available.

PMID:
17135730
8.

[Drug-induced hypersensitivity syndrome].

Tohyama M.

Nihon Rinsho. 2012 Aug;70 Suppl 6:498-502. Japanese. No abstract available.

PMID:
23156558
9.
10.

[Early diagnosis and management of drug-induced disorders. 4) Severe drug eruptions associated with viral re-activation and multiple organ lesions].

Shiohara T.

Nihon Naika Gakkai Zasshi. 2007 Sep 10;96(9):1883-7. Japanese. No abstract available.

PMID:
17929426
11.

Dysphagia, a major early manifestation in DRESS syndrome.

Descamps V.

J Am Acad Dermatol. 2013 Dec;69(6):1057-8. doi: 10.1016/j.jaad.2013.08.053. No abstract available.

PMID:
24238168
12.

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and dysphagia: a noteworthy association.

Schwartz RA, Husain Z, Reddy BY.

J Am Acad Dermatol. 2013 Dec;69(6):1058. doi: 10.1016/j.jaad.2013.09.031. No abstract available.

PMID:
24238169
13.

Comments on: DRESS syndrome.

Kardaun SH, Mockenhaupt M, Roujeau JC.

J Am Acad Dermatol. 2014 Nov;71(5):1000-1000.e2. doi: 10.1016/j.jaad.2013.11.053. Epub 2014 Oct 15. No abstract available.

PMID:
25437959
14.

[Drug allergy].

Husz S.

Orv Hetil. 2006 Oct 22;147(42):2021-6. Review. Hungarian.

PMID:
17165601
15.

Drug reaction with eosinophilia and systemic symptoms syndrome: a picture is worth a thousand words.

Rosenbach M, Fett N, Wanat KA, Rudolph RI.

J Am Acad Dermatol. 2013 Dec;69(6):1056-7. doi: 10.1016/j.jaad.2013.06.052. No abstract available.

PMID:
24238166
16.

[Drug eruption--current concepts].

Shiohara T.

Arerugi. 2002 Jun;51(6):469-72. Review. Japanese. No abstract available.

PMID:
12170696
17.

Drug reaction with eosinophilia and systemic symptoms syndrome and toxic epidermal necrolysis: an uncommon confounding oral mucosal overlap.

Schwartz RA, Husain Z, Reddy BY.

J Am Acad Dermatol. 2013 Dec;69(6):1057. doi: 10.1016/j.jaad.2013.07.046. No abstract available.

PMID:
24238167
18.

Virus reactivation and intravenous immunoglobulin (IVIG) therapy of drug-induced hypersensitivity syndrome.

Kano Y, Inaoka M, Sakuma K, Shiohara T.

Toxicology. 2005 Apr 15;209(2):165-7. Review.

PMID:
15767030
19.

Is a drug alone sufficient to cause the drug hypersensitivity syndrome?

Wong GA, Shear NH.

Arch Dermatol. 2004 Feb;140(2):226-30. Review. No abstract available.

PMID:
14967800
20.

The variable clinical picture of drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms in relation to the eliciting drug.

Kano Y, Shiohara T.

Immunol Allergy Clin North Am. 2009 Aug;29(3):481-501. doi: 10.1016/j.iac.2009.04.007. Review.

PMID:
19563993

Supplemental Content

Support Center